# SDR CA030722004

- Difficulty date: July 21, 2003
- Submitted: August 18, 2003
- Operation: General aviation
- Make and model: Hughes 369D
- Aircraft time: 12,027 hours
- Engine: Allsn 250C20B
- System (JASC): 7323 · Turbine Governor
- Part: Governor
- Part number: 252466715
- Condition: Failed
- Location: Turbine
- Component: Turbine Governo
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) PILOT WAS IN CRUISE FLIGHT & SET UP FOR HIS APPROACH FOR LANDING AND THE ENGINE DECELLED BACK TO IDLE.THE ROTOR RPM DECAYED AND HE ENTERED AN AUTOROTATION AND LANDED WITHOUT FURTHER INCEDENT.  WHEN ON THE GROUND WE TRIED TO MOVE THE THROTTLE TO FULL OPEN AND THE ENGINE WOULD ALMOST QUIT.THE GOVERNOR WAS CHANGED AND THE AIRCRAFT OPERATED NORMALLY.
